# SDR ASOA201000705

- Difficulty date: May 10, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 18,317 hours, 12,661 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY NR 2 FLOOR LEVEL EMERGENCY FLOOD LIGHT COVER BROKE.   R & R GALLEY NR 2 FLOOR LEVEL EMERGENCY FLOOD LIGHT COVER IAW AMM 33-51-11.
